, Volume 295, Issue 3, pp 669-699
Date: 29 Jan 2010

On the Local Borel Transform of Perturbation Theory

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove existence of the local Borel transform for the perturbative series of massive \({\varphi_4^4}\) -theory. As compared to previous proofs in the literature, the present bounds are much sharper as regards the dependence on external momenta, they are explicit in the number of external legs, and they are obtained quite simply through a judiciously chosen induction hypothesis applied to the Wegner-Wilson-Polchinski flow equations. We pay attention not to generate an astronomically large numerical constant for the inverse radius of convergence of the Borel transform.

Communicated by M. Salmhofer